A new numerical algorithm for the Abel equation of the second kind


Guler C.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.84, no.1, pp.109-119, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 84 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1080/00207160601176889
  • Journal Name: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.109-119
  • Keywords: Abel equation, Taylor matrix method, Pade approximation, non-linear differential equations, DIFFERENTIAL-ALGEBRAIC EQUATIONS
  • Yıldız Technical University Affiliated: Yes

Abstract

An algorithm based on the Taylor matrix method is proposed and applied to the non-linear Abel equation of the second kind. A Pade approximation of the problem is also obtained. The results are compared and tabulated.